# SDR SWIA201231037

- Difficulty date: June 15, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 29,365 hours, 41,504 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY STRIP AT ROW 5 HAS ONE WHITE LIGHT OUT.  (SERVICE)  SPLICED BROKEN WIRE AT ROW 5 FLOOR STRIP EMERGENCY LIGHTS.
